Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 112, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 25, 2015, 9:17 PM CDT for Kingsbury County, Lake County, Miner County, South Dakota. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2015, 9:17 PM CDT (02:17 UTC)
- Expired
- Jul 25, 2015, 10:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kingsbury County, SD, Lake County, SD, Miner County, SD
The radar
The Sioux Falls radar (KFSD), 72 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 9:30 PM CDT | TSTM WND GST 60 | Winfred, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:03 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.3 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
554
WUUS53 KFSD 260217
SVRFSD
SDC077-079-097-260300-
/O.NEW.KFSD.SV.W.0112.150726T0217Z-150726T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
917 PM CDT SAT JUL 25 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL KINGSBURY COUNTY IN EAST CENTRAL SOUTH DAKOTA...
SOUTHWESTERN LAKE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
NORTHEASTERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA...
* UNTIL 1000 PM CDT
* AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARTHAGE...
OR 15 MILES SOUTHWEST OF LAKE THOMPSON STATE RECREATION AREA...
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HOWARD AND VILAS AROUND 930 PM CDT.
WINFRED AROUND 940 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST CENTRAL
SOUTH DAKOTA.
LAT...LON 4396 9709 4385 9752 4385 9754 4413 9777
4425 9749
TIME...MOT...LOC 0216Z 318DEG 30KT 4412 9759
HAIL...<.75IN
WIND...60MPH
$$
JM3 follow-up statements
224
WWUS53 KFSD 260241
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
941 PM CDT SAT JUL 25 2015
SDC077-260250-
/O.CAN.KFSD.SV.W.0112.000000T0000Z-150726T0300Z/
KINGSBURY SD-
941 PM CDT SAT JUL 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KINGSBURY COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EAST CENTRAL SOUTH DAKOTA.
LAT...LON 4396 9709 4385 9752 4385 9754 4402 9767
4414 9736
TIME...MOT...LOC 0240Z 318DEG 30KT 4397 9740
$$
SDC079-097-260300-
/O.CON.KFSD.SV.W.0112.000000T0000Z-150726T0300Z/
LAKE SD-MINER SD-
941 PM CDT SAT JUL 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN LAKE AND SOUTHEASTERN MINER COUNTIES...
AT 940 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINFRED...OR
11 MILES WEST OF LAKE HERMAN STATE PARK...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN LAKE AND SOUTHEASTERN MINER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4396 9709 4385 9752 4385 9754 4402 9767
4414 9736
TIME...MOT...LOC 0240Z 318DEG 30KT 4397 9740
HAIL...<.75IN
WIND...60MPH
$$
JM505
WWUS53 KFSD 260245
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
945 PM CDT SAT JUL 25 2015
SDC079-097-260300-
/O.CON.KFSD.SV.W.0112.000000T0000Z-150726T0300Z/
LAKE SD-MINER SD-
945 PM CDT SAT JUL 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN LAKE AND SOUTHEASTERN MINER COUNTIES...
AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINFRED...OR
10 MILES WEST OF LAKE HERMAN STATE PARK...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE HERMAN STATE PARK...HOWARD...WINFRED...CANOVA AND VILAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4396 9709 4385 9752 4385 9754 4402 9767
4414 9736
TIME...MOT...LOC 0245Z 318DEG 30KT 4393 9736
HAIL...<.75IN
WIND...60MPH
$$
JM692
WWUS53 KFSD 260258
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
958 PM CDT SAT JUL 25 2015
SDC079-097-260308-
/O.EXP.KFSD.SV.W.0112.000000T0000Z-150726T0300Z/
LAKE SD-MINER SD-
958 PM CDT SAT JUL 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAKE AND
SOUTHEASTERN MINER COUNTIES WILL EXPIRE AT 1000 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EAST CENTRAL SOUTH DAKOTA.
LAT...LON 4396 9709 4385 9752 4385 9754 4402 9767
4414 9736
TIME...MOT...LOC 0256Z 318DEG 30KT 4393 9736
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 5:36 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 25, 5:36 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 536 PM CDT SAT JUL 25 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 332 PM CDT SAT JUL 25 2015 OCCASIONAL CONVECTION CONTINUES TO FIRE UP OFF AND THIS AFTERNOON PRIMARILY SOUTH OF INTERSTATE 90. 700MB TEMPERATURES ARE ONLY AROUND +8C SO THE ATMOSPHERE IS CERTAINLY NOT CAPPED WITH ABUNDANT MOISTURE. THEREFORE IT DOES NOT TAKE A LOT TO GET STORMS GOING. RESPONSIBLE FOR THIS...IS THE 18Z GRIDDED ANALYSIS SHOWS A 700MB SHORT WAVE EXTENDING FROM NORTHWEST SD TO EAST CENTRAL NEB. THIS WAVE MOVES VERY LITTLE THROUGH 00Z SUNDAY...AND IS REPLACED BY A STRONGER WAVE MOVING INTO OUR WESTERN ZONES BY THIS EVENING. CURRENTLY THIS SECOND AND STRONGER WAVE IS STILL OUT AROUND NORTHWEST SD...SO IT IS DIFFICULT TO ASCERTAIN JUST HOW EXACTLY IT WILL EVOLVE TONIGHT IN OUR AREA. ONE THING IS FOR SURE IN THE NEARER TERM...IS THAT THE CURRENT CONVECTION HAS BASICALLY SCOURED OUT OUR WESTERN ZONES FOR THE TIME BEING ALLOWING THEM TO HEAT UP AND BECOME RATHER UNSTABLE. CURRENT THOUGHTS ARE THAT BECAUSE OF THIS... SCATTERED CONVECTION MAY DEVELOP ACROSS OUR WESTERN ZONES THIS EVENING AS THE SECOND SHORT WAVE APPROACHES...POSSIBLY BECOMING A BIT MORE NUMEROUS IN EAST CENTRAL SD AS THE EVENING PROGRESSES. BUT AGAIN WITH NO REAL LOW LEVEL BOUNDARIES TO KEY ON...THE EXACT TIMING AND PLACEMENT FOR THE BEST CHANCES OF STORMS REMAIN RATHER UNCERTAIN TONIGHT. THE SHORT WAVE THEN PROGRESSES TO OUR EXTREME EASTERN ZONES BY 12Z SUNDAY BEFORE EXITING. THEREFORE THE BEST STORM CHANCES SHOULD BE EAST OF I 29 AFTER THE MIDDLE OF TONIGHT...WITH LITTLE REMAINING IN OUR EAST BY 12Z SUNDAY. THERE COULD BE STRATUS AROUND FOLLOWING THE RAINFALL...ESPECIALLY ALONG AND EAST OF THE JAMES RIVER VALLEY LATE TONIGHT AND SUNDAY MORNING FOLLOWING THE GFS20. BELIEVE THE STRATUS IS TOO FAR WEST ON THE NAM. AT ANY RATE AS THE STRATUS LIFTS...WE ARE LOOKING AT ANOTHER WARM AND HUMID DAY ON SUNDAY WITH SOME POSSIBLE REDEVELOPMENT OF ISOLATED STORMS EAST OF I 29 LATE SUNDAY AFTERNOON UNDER A TOWERING CU FIELD. BELIEVE THE CURRENT SPC SLIGHT RISK OUTLOOK IS GOOD FOR TONIGHT...PRIMARILY TARGETING THE JAMES AND MO RIVER VALLEYS IF ONE IS TO BELIEVE THE MU CAPE AND WIND SHEAR FIELDS. FOR INSTANCE EAST OF THE SLIGHT RISK AREA...MID LEVEL WINDS ARE FORECAST TO BE RATHER WEAK TONIGHT AT ONLY 20 TO 25 KNOTS COMPARED TO 30 TO 35 KNOTS IN THE SLIGHT RISK AREA. THIS FOLLOWS SUIT ON THE 0-6KM BULK SHEAR VECTORS WHICH ARE QUITE STOUT FOR THIS TIME OF YEAR IN THE SLIGHT RISK AREA AVERAGING 45 TO 50 KNOTS. 925- 850MB MU CAPE VALUES PER THE NAM ARE INDEED AROUND 2000-3000 J/KG THIS EVENING AND OVERNIGHT IN THE JAMES AND MO RIVER VALLEYS WHICH SHOULD SUPPORT ROTATING UPDRAFTS CAPABLE OF PRODUCING SOME LARGE HAIL COUPLED WITH STRONG WIND GUSTS. ONE FINAL NOTE...LOOKED AT HEAT INDEX VALUES FOR SUNDAY AFTERNOON AND THEY CURRENTLY DO NOT WARRANT A HEADLINE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 332 PM CDT SAT JUL 25 2015 THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK AS A SERIES OF WAVES LIFTS INTO THE REGION. WITH THE UPPER RIDGE AXIS CENTERED OVER THE HIGH PLAINS AND VERY SLOWLY SHIFTING EASTWARD ACROSS THE PLAINS THROUGH TUESDAY...HOT AND HUMID CONDITIONS WILL PERSIST. EXPECT DEWPOINTS HOVER NEAR 70 AND HIGHS TO REACH 85 TO 95 ON MONDAY. WITH A WAVE LIFTING INTO THE CENTRAL HIGH PLAINS SUNDAY NIGHT...WILL LEAVE LOW END CHANCES OF THUNDERSTORMS NEAR THE MISSOURI RIVER WHERE MOISTURE RETURN IS A BIT BETTER OVERNIGHT. THE GFS IS MORE ROBUST WITH THIS ACTIVITY SPREADING ACROSS MUCH OF THE FORECAST AREA...HOWEVER THE GENERAL CONSENSUS FOCUSES THE CONVECTION AROUND I80 WITH A FEW STRAY STORMS WORKING INTO OUR EXTREME SOUTH AND WEST. BREEZY SOUTHERLY WINDS DEVELOP ON MONDAY AND MONDAY NIGHT AHEAD OF A MORE SUBSTANTIAL WEATHER SYSTEM DEEPENING OVER THE NORTHERN ROCKIES. SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT...BUT WITHOUT MUCH CONVERGENCE/SUPPORT...WILL STICK WITH CHANCE POPS FOR NOW. THE BEST POTENTIAL LOOKS TO BE NORTH OF I90 CLOSER TO WHERE A MID LEVEL BOUNDARY/WAVE POTENTIALLY TRACKS. A FRONT STILL LOOKS LIKELY TO DROP THROUGH THE REGION ON TUESDAY. STILL SOME TIMING CONCERNS...BUT IT STILL LOOKS LIKE IT MAY SET UP OVER THE EASTERN FORECAST AREA LATER IN THE DAY AND BECOME THE FOCUS FOR ADDITIONAL THUNDERSTORM ACTIVITY IN THE AFTERNOON AND INTO EARLY WEDNESDAY. DEPENDENT ON EARLY MORNING CONVECTION ON TUESDAY...NORTHWEST IOWA AND ADJACENT AREAS POTENTIALLY WILL SEE ENOUGH INSTABILITY AND SHEAR FOR SEVERE WEATHER CONCERNS. SOME RELIEF TO THE HEAT AND HUMIDITY RETURNS WEDNESDAY AND THURSDAY WITH SLIGHTLY COOLER NORTHWEST FLOW ALOFT. LOOK FOR DRY CONDITIONS AND HIGHS IN THE 80S. THE UPPER RIDGE BEGINS REBUILDING TO THE WEST LATE IN THE WEEK...WITH HIGHS AGAIN REACHING 85 TO 95. THE GFS AND ECMWF CONTINUE TO BOTH INDICATE THAT A SUBTLE BOUNDARY SLIDES THROUGH THE AREA AROUND FRIDAY OR FRIDAY NIGHT...SO WILL KEEP SOME LOW END POPS GOING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 534 PM CDT SAT JUL 25 2015 STORMS ARE EXPECTED TO DEVELOP BY THIS EVENING IN CENTRAL SD AND TRACK SOUTHEAST ACROSS SOUTHEAST SD OVERNIGHT. EXPECT ALL 3 TAF SITES TO POTENTIALLY BE IMPACTED BY THESE STORMS AFTER 00Z. SOME MVFR LOW CLOUDS AND VISIBILITY MAY ALSO DEVELOP BEHIND THESE STORMS LATE TONIGHT BUT SHOULD DISSIPATE BY MIDDAY ON SUNDAY. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...MJ LONG TERM... AVIATION...JM
Hazardous weather outlook, Jul 25, 6:55 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 655 PM CDT SAT JUL 25 2015 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ039-040-050-054>071-270000- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD- NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-KINGSBURY-BROOKINGS- GREGORY-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK- MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD- BON HOMME-YANKTON-CLAY SD-UNION- 655 PM CDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE AFTERNOON THROUGH THE EARLY MORNING HOURS IN THE OUTLOOK AREA. THE BEST POTENTIAL WILL BE ACROSS EAST CENTRAL SOUTH DAKOTA INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA. SOME OF THESE STORMS MAY BECOME SEVERE WITH WIND GUSTS TO 70 MPH AND HAIL UP TO GOLF BALL SIZE THIS AFTERNOON AND EVENING. AFTER MIDNIGHT...THE PRIMARY SEVERE THREAT WILL BE WIND GUSTS TO 70 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING AND A FEW OF THESE STORMS MIGHT BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS. SDZ038-052-053-270000- BEADLE-JERAULD-SANBORN- 655 PM CDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE AFTERNOON THROUGH THE EARLY MORNING HOURS IN THE OUTLOOK AREA. SOME OF THESE STORMS MAY BECOME SEVERE WITH AN ISOLATED TORNADO...WIND GUSTS TO 70 MPH AND HAIL UP TO GOLF BALL SIZE THROUGH LATE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING AND A FEW OF THESE STORMS MIGHT BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH MIDNIGHT.
In the hours before
Local storm report, Jul 25, 8:41 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
841 PM CDT SAT JUL 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 2 NNW HURON 44.39N 98.23W
07/25/2015 M58 MPH BEADLE SD ASOS
&&
AFThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:14 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld, Kingsbury, Sanborn | 46 min |
| Jul 25, 8:25 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Beadle, Brule, Jerauld | 50 min |
| Jul 25, 8:47 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Brookings, Kingsbury | 43 min |
| Jul 25, 9:13 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Jerauld | 47 min |
| Jul 25, 9:24 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Miner | 36 min |
| Jul 25, 9:43 PM CDT | Tornado Warning | FSD | Lake | 19 min |
| Jul 25, 10:13 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Davison, Douglas | 32 min |
| Jul 25, 10:43 PM CDT | Severe Thunderstorm Warning | FSD | Douglas, Hutchinson | 47 min |
| Jul 25, 11:05 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Hutchinson | 40 min |
| Jul 25, 11:47 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme | 17 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.